# SDR DALA2016103107969

- Difficulty date: April 22, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 41,566 hours, 29,002 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Condition: Corroded
- Location: Bs 1028 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL SUPPORT AT BS 1028 AFT BULKHEAD IN AFT CARGO BAY CORRODED.   REPLACED THE SUPPORT IAW DRAWING 5965788-15A.
